Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lorrie

Dan? Brandy?

Recommended Posts

I need help with a question please. I started using Dans BP 2 and 1/2 days ago and today my skin is very red and irritated. It looks sunburned. I have been on the regimen for 47 days but was using Proactiv BP until a couple days ago. This is the first time I have experienced this kind of redness and sensitive skin. Is it a possibility that Dans BP is more potent because it is milled finer and my skin is absorbing the BP more than it was with the Proactiv BP? Should I cut back and then build back up to using larger amounts to give my skin time to adjust to using a stronger BP? Any help would be greatly appreciated. By the way, I have been using BP for years so I dont think I am having an allergic reaction to it. Thanks Bunches! Lorrie

Share this post


Link to post
Share on other sites

Hi Lorrie,

It is possible that either (1) you are using more of it suddenly because the tube is so big and it dispenses so easily, or (2) you are sensitive or allergic to an ingredient in the gel itself. If this reaction persists, I would suggest you return the gel and try another BP.

Dan

Share this post


Link to post
Share on other sites

Thank you for getting back to me so quickly Dan. I will decrease the amount for a few days and see what happens. I really hope I am not allergic to an ingredient in your BP. I really like your product all the way around. It absorbs quickly. I love the consistency. There's no smell. And the cost for the size of the tube is awesome. I will be very disappointed if I have to go back to another BP. Lorrie

Share this post


Link to post
Share on other sites

Are you using adequate moisurizer? Proactiv BP has a significant amount of moisturizers in the product already - that may be part of it. I would use less BP and moisturize more for a few days.

Share this post


Link to post
Share on other sites

Yes, I use moisturizer every day twice a day whether my skin looks dry or not. My skin isnt red today but I havent applied the BP today either. I wanted to give my skin a break. I'll use the BP tonight and use it sparingly and see what happens. Lorrie

Share this post


Link to post
Share on other sites

Lorrie,

If you are still using SA with the Regimen, the combination may be a bit too much. Although it does sound like there may just be an ingredient in the gel that isn't playing well with your skin since this only began happening after switching BP brands.

Share this post


Link to post
Share on other sites

Thanks Brandy! I am going to play around with the frequency of the BHA also and see if that makes a difference. The other nite when my skin turned red and actually hurt, I had applied the BHA and immediately applied the BP like I have been doing for awhile. Since the BHA will help Dans BP absorb deeper into the pores, it could have been too much for my skin to handle. I think Dans BP is probably more potent than the Proactiv BP because Dans is milled finer. Also someone above said the Proactiv BP had a moisturizer in it which probably makes it less potent. I'll just have to keep playing around with it until I figure it out. When I do figure out what the problem is, I'll come back and post so that someone else doesnt make that mistake because it was quite uncomfortable. Lorrie

Share this post


Link to post
Share on other sites

You could take a couple of days off of applying products to your face and just wash your face with water. Jumping one product to product does these things...

Share this post


Link to post
Share on other sites

Last night I waited 15 minutes after applying the BHA to apply Dans BP. I applied a thin layer of BP all over and then spotted treated the inflamed stuff heavier. No redness or sensitivity. Whew! Tonight I did the same thing and its all good. Soooo, anyone using BHA and Dans BP should wait in between those steps. Do not apply them back to back even though you might have been told that the BHA will the BP absorb deeper into the pores. It does but you will pay the price. I will gradually ramp up the amount of Dans BP as my skin adjusts to it.

FreshPrince, I was thinking that too so this morning I didnt use the BP and I have 3 new bumps tonight so I guess that wasnt a good idea after all. I realize that those bumps were probably already on their way anyways but I think they would have been much smaller if I had used the BP this morning. Oh well! Live and learn I guess.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×